# SDR DL72S020828

- Difficulty date: July 18, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 67,116 hours, 51,715 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E-1 LETTER CK SKIN CRACKED AT BASE OF VERTICAL STAB RT SIDE ABOVE FWD END OF NUMBER 2 ENG CUTOUT AT STR 10.  REPAIR PER MM 55-30-000-8.
